# SDR CALA2013123094032

- Difficulty date: December 28, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 65,403 hours, 24,714 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FASTENERS LOOSE UNDERBELLY FWD OF RT PACK INLET DOOR.  TIGHTENED TWO FASTENERS UNDER BELLY FWD OF RT PACK INLET DOOR.
